Alert archive / Pennsylvania / Flash Flood Warnings in 2010

Flash Flood Warning 7, NWS State College, PA

May 28, 2010Bedford County, Blair County, Cambria County, Pennsylvania

NWS State College, PA issued this flash flood warning at May 28, 2010, 1:43 PM EDT for Bedford County, Blair County, Cambria County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2010, 1:43 PM EDT (17:43 UTC)
Expired
May 28, 2010, 4:45 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Bedford County, PA, Blair County, PA, Cambria County, PA

The radar

The State College radar (KCCX), 85 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 3:10 PM EDTFLASH FLOOD3 N Ski Gap, PAKNOB RUN ROAD AT JOHNSTOWN ROAD CLOSED DUE TO FLOODING. WATER COVERING SKI GAP ROAD...RIGHT HAND GAP...AND THE INTERSECTION OF JOHNSTOWN AND POLE CAT ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 87 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WGUS51 KCTP 281743
FFWCTP
PAC009-013-021-282045-
/O.NEW.KCTP.FF.W.0007.100528T1743Z-100528T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
143 PM EDT FRI MAY 28 2010

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL BEDFORD COUNTY...
  SOUTHWESTERN BLAIR COUNTY...
  CENTRAL CAMBRIA COUNTY...

* UNTIL 445 PM EDT...

* AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER CENTRAL CAMBRIA...NORTH    
  CENTRAL BEDFORD AND SOUTHWESTERN BLAIR COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PORTAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4017 7869 4024 7867 4024 7868 4053 7867
      4051 7847 4033 7840 4016 7836

$$

FORECASTER: STEINBUGL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 28, 12:00 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 28, 12:00 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT FRI MAY 28 2010

.SYNOPSIS...
A BACK DOOR COLD FRONT OVER EASTERN PENNSYLVANIA WILL MOVE LITTLE
THROUGH SATURDAY. THIS FRONT WILL RESULT IN THE DEVELOPMENT OF
SHOWERS AND THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND
EVENING HOURS. THE FRONT WILL MOVE EAST OF THE AREA ON
SUNDAY...RESULTING IN A WESTERLY FLOW OF WARMER AIR.

ANOTHER COLD FRONT FROM THE UPPER GREAT LAKES WILL MOVE ACROSS
THE KEYSTONE STATE LATE MEMORIAL DAY...BRINGING ANOTHER CHANCE OF
SHOWERS AND STORMS TO THE AREA.

COOLER AIR WILL MOVE INTO THE AREA BY TUESDAY...AS HIGH PRESSURE
BUILDS SOUTHEAST FROM THE CANADIAN PLAINS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STATIONARY FRONT AND PRONOUNCED INVERTED SFC TROF EXTEND NORTHWARD
THROUGH PA INTO NY STATE. AREA OF LOW CLOUDS IS CREEPING NW FROM
THE LOWER SUSQ VALLEY ON SE WINDS ALONG THE SFC TROF. INCREASING
CLOUDS WILL KEEP TEMPS LOWER THAN PAST FEW DAYS BUT IT WILL STILL
BE A WARM...HUMID AND SOMEWHAT HAZY LATE SPRING AFTERNOON. SFC
CONVERGENCE ALONG THE BOUNDARY/SFC TROF WILL COMBINE WITH WEAK
IMPULSES MOVING SOUTH FROM NY TO INITIATE SHOWERS AND TSTORMS
THIS AFTN INTO THIS EVENING OVER MUCH OF CENTRAL PA.

LOWER TEMPS WILL KEEP INSTABILITY IN CHECK AND SHEAR IS
UNIDIRECTIONAL AND WEAK...SO POTENTIAL FOR STRONG STORM IS
LOW...BUT EXPECTED SLOW STORM MOVEMENT WITH POTENTIAL FOR
REPEATING/TRAINING CELLS...0-6KM MEAN STORM MOTION IS 340 AT
8KTS...THE POSSIBILITY OF LOCALIZED HEAVY RAIN IS STILL A CONCERN
INTO THIS EVENING. WILL HOLD OFF ON ANY FLOOD WATCHES ATTM AS DEWPOINTS
ARE NOT EXCEEDINGLY HIGH AND FLASH FLOOD GUIDANCE MOST PLACES IS
IN THE 2 TO 4 INCH RAIN OVER 3 HOURS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
DID TAPER POPS OFF AFTER MIDNIGHT. MOST OF THE SHOWERS
AND STORMS SHOULD DIE DOWN BY THEN.

BEST CHC FOR ANYTHING ON SATURDAY WOULD BE DURING THE AFT...
BUT NOT AS HIGH OF CHANCE AS TODAY.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
BY SUNDAY...H5 HEIGHTS WILL BE BUILDING AS UPPER FLOW TRANSITIONS
TO MORE OF A NORTHWESTERLY DIRECTION. LOW LEVEL FLOW BECOMES
SOUTHWESTERLY WHICH WILL CONTINUE THE WARMING TREND INTO MEMORIAL
DAY AS MOST LOCATIONS GET INTO THE 80S SUN AND MON. A COLD FRONT
IS PROGGED TO CROSS THE GREAT LAKES AND OHIO VALLEY EARLY NEXT
WEEK...WITH HPC PROGS SHOWING THE FRONT TRAVERSING THE AREA LATE
MON NIGHT INTO TUESDAY...SUGGESTING AT LEAST A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS IN MOST AREAS FOR MEMORIAL DAY...WITH
MOST LIKELY TIMING BEING LATE AFTERNOON AND INTO THE EVENING...
THOUGH THIS TIMING COULD SLOW DOWN A BIT AND PUSH BEST CHANCES FOR
SHOWERS INTO TUES.

FOR NOW...DID SLOW TIMING DOWN SOME FOR MONDAY...DID CUT BACK
ON POPS FOR MONDAY MORNING. THE ECMWF IS SLOWER WITH THE SYSTEM.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
LOW LVL MOISTURE IN THE FORM OF PATCHY MVFR CIGS/FOG WILL MIX OUT
TO VFR EVERYWHERE BY LATE MORNING. A STALLED FRONT ALONG THE
ALLEGHENY MTNS WILL BE THE FOCUS FOR A NEW ROUND OF TSRA
DEVELOPING BY THIS AFTN. ANY TSRA COULD CREATE BRIEF VSBY/CIGS
REDUCTIONS AND GUSTY WINDS THIS AFTN. HOWEVER...THE BULK OF THE
DAY SHOULD BE VFR AND LGT WINDS. SCT TSRA SHOULD DISSIPATE WITH
LOSS OF HEATING AFTER SUNSET. HOWEVER...RESIDUAL LOW LVL
MOISTURE...PARTIAL CLEARING AND LGT WINDS COULD RESULT IN AREAS OF
FOG LATE TONIGHT.

OUTLOOK...
SAT...AM IFR CIGS/VSBYS POSS. PM TSRA POSSIBLE.
SUN...NO SIG WX EXPECTED.
MON...PM TSRA POSSIBLE.
TUE...TSRA POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MARTIN
NEAR TERM...GARTNER/MARTIN
SHORT TERM...MARTIN
LONG TERM...MARTIN
AVIATION...FITZGERALD
Hazardous weather outlook, May 28, 5:25 AM EDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
525 AM EDT FRI MAY 28 2010

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-290930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
525 AM EDT FRI MAY 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A NEARLY STATIONARY FRONT OVER EXTREME EASTERN PENNSYLVANIA
EARLY THIS MORNING WILL RESULT IN SCATTERED THUNDERSTORMS THIS
AFTERNOON AND EVENING. SOME STORMS MAY BE NEARLY STATIONARY AND
PRODUCE TORRENTIAL RAINFALL IN ISOLATED SPOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WHILE STORMS WILL BE MORE ISOLATED ON SATURDAY...THERE WILL
STILL BE A CHANCE FOR A FEW STORMS TO PRODUCE VERY HEAVY
RAINFALL...ESPECIALLY NEAR THE MARYLAND BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS EXCEEDING ONE INCH.

MARTIN

In the hours before

Special weather statement, May 28, 12:23 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1223 PM EDT FRI MAY 28 2010

PAZ017-018-281700-
CLEARFIELD PA-NORTHERN CENTRE PA-
1223 PM EDT FRI MAY 28 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CLEARFIELD AND
SOUTHWESTERN CENTRE COUNTIES...

AT 1219 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRISBIN...MOVING
SOUTH AT 10 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR RAMEY AROUND 1240 PM...GLEN HOPE AROUND 1250
PM AND COALPORT AROUND 100 PM.

LAT...LON 4095 7846 4089 7824 4074 7829 4073 7837
      4072 7859 4073 7860

EXPERIMENTAL

FORECASTER: STEINBUGL
Special weather statement, May 28, 12:44 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1244 PM EDT FRI MAY 28 2010

PAZ010-011-281715-
CAMERON PA-ELK PA-
1244 PM EDT FRI MAY 28 2010

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ELK AND WESTERN
CAMERON COUNTIES...

AT 1240 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRUMAN...MOVING EAST
AT 10 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
EMPORIUM AROUND 115 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120...STATE
ROAD 255.

LAT...LON 4157 7821 4135 7822 4138 7858 4156 7857

EXPERIMENTAL

FORECASTER: STEINBUGL
Special weather statement, May 28, 12:51 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1251 PM EDT FRI MAY 28 2010

PAZ024-025-281715-
BLAIR PA-CAMBRIA PA-
1251 PM EDT FRI MAY 28 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
CAMBRIA AND WEST CENTRAL BLAIR COUNTIES...

AT 1245 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS NEARLY
STATIONARY ALONG THE CAMBRIA BLAIR COUNTY LINE...NORTHWEST OF
ALTOONA NEAR BLANDBURG.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS.

LAT...LON 4072 7839 4047 7842 4048 7859 4073 7859

EXPERIMENTAL

FORECASTER: STEINBUGL
Special weather statement, May 28, 12:56 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1256 PM EDT FRI MAY 28 2010

PAZ017-018-281730-
CLEARFIELD PA-NORTHERN CENTRE PA-
1256 PM EDT FRI MAY 28 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CLEARFIELD AND
SOUTHWESTERN CENTRE COUNTIES...

AT 1253 PM EDT...A STRONG THUNDERSTORM WAS NEAR OSCEOLA MILLS...
MOVING SOUTHWEST AT 10 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THIS STORM WILL BE NEAR HOUTZDALE AROUND 100 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322...STATE ROAD
350.

LAT...LON 4081 7855 4098 7824 4084 7809 4074 7823
      4074 7837 4073 7837 4072 7845

EXPERIMENTAL

FORECASTER: STEINBUGL
Special weather statement, May 28, 1:22 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 PM EDT FRI MAY 28 2010

PAZ024-025-034-281745-
BEDFORD PA-BLAIR PA-CAMBRIA PA-
122 PM EDT FRI MAY 28 2010

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN BEDFORD...SOUTHEASTERN
CAMBRIA AND SOUTHWESTERN BLAIR COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF BEDFORD...BLAIR
AND CAMBRIA COUNTIES AT 119 PM EDT. THE STRONG THUNDERSTORMS WERE
DRIFTING EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. EXPECT INTENSE LIGHTNING FROM THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 10 AND 32.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220.

LAT...LON 4021 7867 4024 7867 4024 7872 4060 7863
      4055 7838 4019 7846

EXPERIMENTAL

FORECASTER: STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:24 PM EDTSevere Thunderstorm WarningCTPLancaster36 min
May 27, 9:59 PM EDTSpecial Weather StatementCTPYork31 min
May 27, 10:03 PM EDTSevere Thunderstorm WarningCTPLancaster, York27 min
May 27, 10:29 PM EDTSevere Thunderstorm WarningCTPAdams, York46 min
May 27, 10:34 PM EDTSevere Thunderstorm WarningCTPLancaster, York26 min
May 27, 11:05 PM EDTFlash Flood WarningCTPAdams, York3 hr
May 27, 11:12 PM EDTSevere Thunderstorm WarningCTPAdams, York63 min
May 27, 11:24 PM EDTSpecial Weather StatementCTPAdams51 min
May 27, 11:54 PM EDTSpecial Weather StatementCTPLancaster66 min
May 28, 7:16 AM EDTSpecial Weather StatementCTPWarren29 min
May 28, 12:23 PM EDTSpecial Weather StatementCTPClearfield37 min
May 28, 12:44 PM EDTSpecial Weather StatementCTPCameron31 min
May 28, 12:51 PM EDTSpecial Weather StatementCTPBlair24 min
May 28, 12:56 PM EDTSpecial Weather StatementCTPClearfield34 min
May 28, 1:04 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield41 min
May 28, 1:14 PM EDTAreal Flood AdvisoryCTPCentre, Clearfield3 hr
May 28, 1:22 PM EDTSpecial Weather StatementCTPCambria23 min
May 28, 1:27 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria3 hr
May 28, 1:49 PM EDTSpecial Weather StatementCTPCambria26 min
May 28, 1:53 PM EDTSevere Thunderstorm WarningCTPBedford37 min
May 28, 1:57 PM EDTSpecial Weather StatementCTPCameron33 min
May 28, 2:25 PM EDTSpecial Weather StatementCTPBedford50 min
May 28, 2:28 PM EDTSpecial Weather StatementCTPCameron47 min
May 28, 2:32 PM EDTSevere Thunderstorm WarningCTPBedford43 min
May 28, 2:47 PM EDTFlash Flood WarningCTPBedford3 hr
May 28, 2:51 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset39 min
May 28, 3:22 PM EDTAreal Flood AdvisoryCTPCambria, Clearfield3 hr
May 28, 3:28 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset62 min

Nearby

Flash Flood Warnings in Pennsylvania, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.